# SDR VTZA97562

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6348 - IAD-GSO - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE LT TTL CAUSED TORQUE TO FLUCTUATE.  AIRCRAFT RETURNED TO GATE WITH NO FURTEHR PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57731, MEL 76-2 ON TTL.  MAINTENANCE CLOSED DMI 57731 ON 10-09-97 BY GROUND RUNNING AIRCRAFT AND COULD NOT DUPLICATE PROBLEM, OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPRVED FOR RETURN TO SERVICE.  (M)
